Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 4 found articles
 
 
  KPZ equation, its renormalization and invariant measures
 
 
Title: KPZ equation, its renormalization and invariant measures
Author: Funaki, Tadahisa
Quastel, Jeremy
Appeared in: Stochastic partial differential equations
Paging: Volume 3 (2015) nr. 2 pages 159-220
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 4 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands